Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 8, 2015, 7:34 PM CDT for Garza County, Lynn County, Texas. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 7:34 PM CDT (00:34 UTC)
- Expired
- Apr 8, 2015, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garza County, TX, Lynn County, TX
The radar
The Lubbock radar (KLBB), 55 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 8:05 PM CDT | TSTM WND GST 60 | Post, TX | REPORTED BY GARZA COUNTY SHERIFFS OFFICE. |
| Apr 8, 8:05 PM CDT | TSTM WND GST 67 | 1 Ne Post, TX | REPORTED BY WEST TEXAS MESONET. |
| Apr 8, 8:05 PM CDT | HAIL 0.5 | Post, TX | REPORTED BY GARZA COUNTY SHERIFFS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 2257 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS54 KLUB 090034
SVRLUB
TXC169-305-090115-
/O.NEW.KLUB.SV.W.0004.150409T0034Z-150409T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
734 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARZA COUNTY IN NORTHWESTERN TEXAS...
EASTERN LYNN COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 815 PM CDT
* AT 733 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SLATON TO 7 MILES EAST OF O'DONNELL...MOVING
EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POST...TAHOKA...O'DONNELL...SOUTHLAND...JUSTICEBURG...GRASSLAND AND
WILSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3339 10178 3339 10107 3296 10115 3296 10190
TIME...MOT...LOC 0033Z 259DEG 51KT 3341 10162 3299 10171
HAIL...1.00IN
WIND...60MPH
$$
232 follow-up statements
757
WWUS54 KLUB 090050
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
750 PM CDT WED APR 8 2015
TXC169-305-090115-
/O.CON.KLUB.SV.W.0004.000000T0000Z-150409T0115Z/
GARZA TX-LYNN TX-
750 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR GARZA AND EASTERN LYNN COUNTIES...
AT 749 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF SOUTHLAND TO 8 MILES NORTHEAST OF
MESQUITE...MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POST...SOUTHLAND...JUSTICEBURG AND GRASSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3296 10115 3296 10168 3339 10161 3339 10107
TIME...MOT...LOC 0049Z 271DEG 48KT 3336 10141 3294 10150
HAIL...1.00IN
WIND...60MPH
$$
23333
WWUS54 KLUB 090102
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
802 PM CDT WED APR 8 2015
TXC305-090111-
/O.CAN.KLUB.SV.W.0004.000000T0000Z-150409T0115Z/
LYNN TX-
802 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LYNN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF
THE WARNED AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3296 10154 3339 10146 3339 10107 3296 10115
TIME...MOT...LOC 0101Z 259DEG 51KT 3339 10124 3297 10133
$$
TXC169-090115-
/O.CON.KLUB.SV.W.0004.000000T0000Z-150409T0115Z/
GARZA TX-
802 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR GARZA COUNTY...
AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KALGARY TO 9 MILES SOUTHWEST OF JUSTICEBURG...
MOVING EAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POST AND JUSTICEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3296 10154 3339 10146 3339 10107 3296 10115
TIME...MOT...LOC 0101Z 259DEG 51KT 3339 10124 3297 10133
HAIL...1.00IN
WIND...60MPH
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:57 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 8, 6:57 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 657 PM CDT WED APR 8 2015 .UPDATE... HAVE INCREASED POPS AS DRYLINE REMAINS POSITIONED FROM NEAR OR JUST EAST OF TURKEY TO MATADOR TO RALLS TO O'DONNELL. STRONGEST ACTIVITY CONTINUES TO STRETCH FROM NEAR CEE VEE BACK TO CROSBYTON WHILE ADDITIONAL DEVELOPMENT TAKES PLACE NEAR POST TO LAKE ALAN HENRY. ANOTHER LINE OF CONVECTION EXTENDING FROM LEVELLAND TO BROWNFIELD PUSHING EAST HAS HAD A HISTORY OF PRODUCING 60+ MPH WIND GUSTS...LIKELY RESULTING IN BLOWING DUST AND SUBSTANTIALLY REDUCED VISIBILITIES IMPACTING THE SOUTHERN TO CENTRAL SOUTH PLAINS. && .AVIATION... AREAS OF SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION THIS EVENING...BUT HAVE LEFT MENTION OUT OF FORECAST FOR NOW GIVEN THEIR RELATIVELY ISOLATED TO SCATTERED NATURE OVERALL. NONETHELESS...WILL SEE SOME CB IN FLIGHT ROUTES IN ALL DIRECTIONS FOR THE NEXT FEW HOURS BEFORE FOCUS SHIFTS EAST OF KCDS OVERNIGHT. SOUTH/SOUTHWEST WINDS WILL CONTINUE BLOWING NEAR 15-20 KNOTS WITH GUSTS OF 25-30 KNOTS THIS EVENING...BEFORE DECREASING BY MIDNIGHT AND VEERING NORTHWEST LATE TONIGHT INTO THURSDAY MORNING IN ASSOCIATION WITH AN APPROACHING FRONTAL BOUNDARY. NO DETRIMENT TO VFR CONDITIONS EXPECTED AT THIS TIME OUTSIDE OF ISOLATED WIND GUSTS KICKING UP LOCALIZED AREAS OF DUST. && .PREV DISCUSSION... /ISSUED 344 PM CDT WED APR 8 2015/ SHORT TERM... CLOUD COVER CONTINUES TO STREAM ACROSS THE REGION AS UPPER LEVEL LOW TRANSLATES FROM WY INTO THE UPPER MISSISSIPPI VALLEY OVER THE NEXT 24 HOURS. WEST SOUTHWESTERLY FLOW IS EXPECTED TO PERSIST THROUGH THE PERIOD. THE RED FLAG SETUP HAS MORE OR LESS FIZZLED WITH THE EXCEPTION OF OUR NORTHWESTERN ZONES. THE NORTHWEST HAS ACCUMULATED SOME RED FLAG MINUTES TODAY WITH PARTIAL CLEARING. HOWEVER WE WILL KEEP THE WARNING IN PLACE IN THE NORTHWEST FOR NOW GIVEN THE INCREASING THREAT OF HIGH BASED STORMS WITH DRY LIGHTNING/DOWNBURST POTENTIAL THIS AFTERNOON INTO THE EARLY EVENING HOURS. FURTHER EAST...WILL CANCEL RED FLAG AS IT APPEARS VERY UNLIKELY THAT WE WILL MAKE CRITERIA. STILL...THE TSTM THREAT EXISTS. HAVE INCREASED POPS WEST OF THE DRYLINE TO HIGHLIGHT THE THREAT FOR WHAT MAY END UP AS HIGH BASED THUNDERVIRGA. EAST OF THE DRYLINE...NEAR A TRIPLE POINT IN THE SERN PANHANDLE...POPS HAVE BEEN INCREASED TO SOLID CHANCE TO LIKELY. DRYLINE WILL ATTEMPT TO RETREAT WESTWARD OVERNIGHT AS DRY COLD FRONT APPROACHES THE REGION THURSDAY MORNING. THIS WILL BRING NORTHERLY WINDS TO THE AREA BY THURSDAY AFTERNOON AND KNOCKING OFF A FEW DEGREES FROM THE HIGHS OVER VALUES SEEN TODAY. LONG TERM... A COLD FRONT WILL PUSH DOWN INTO CENTRAL AND SOUTH TEXAS ON THURSDAY. MOISTURE WILL BE VERY SLOW TO RECOVER ON FRIDAY WITH WINDS SWINGING AROUND TO THE EAST. MOISTURE/HIGH THETA-E AIR WILL MOSTLY STAY TO THE SOUTH ON FRIDAY BUT WILL SLOWLY INCREASE OVER THE SOUTHERN ROLLING PLAINS. A LITTLE BIT OF AN INCREASE IN ISENTROPIC LIFT MAY GARNER SOME PRECIPITATION ON FRIDAY NIGHT. ALTHOUGH INSTABILITY WILL BE NEARLY NON EXISTENT DUE TO THE LACK OF MOISTURE. THE HIGHER THETA-E AIR WILL NOT SUBSTANTIALLY MAKE IT BACK INTO THE REGION UNTIL SATURDAY. THE DRYLINE SHOULD NOT MOVE TOO FAR EAST DURING THE AFTERNOON ON SATURDAY AND SUNDAY. WINDS ALOFT WILL NOT BACK UNTIL SUNDAY WITH THE APPROACH OF THE DEEP TROUGH. MODELS SHOW WINDS AT 500MB BACKING AS FAR TO THE SSE ON SUNDAY AFTERNOON. THIS TROUGH WILL TAKE ON AN INCREASING NEGATIVE TILT AS IT MOVES ACROSS NORTHERN MEXICO/SOUTHWESTERN US. ANALOG GUIDANCE ALSO SHOWS A SIGNIFICANT NUMBER OF SEVERE EVENTS OCCURRING. OVERALL...CONFIDENCE IS INCREASING AS MUCH AS IT CAN THIS FAR OUT IN A SEVERE WEATHER OCCURRENCE FOR SATURDAY OR SUNDAY. ALTHOUGH AT THE MOMENT...SUNDAY SHOWS THE MOST PROMISE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 84 40 71 36 / 20 10 0 0 TULIA 88 45 75 39 / 20 20 0 0 PLAINVIEW 88 46 76 41 / 20 20 0 0 LEVELLAND 87 46 78 42 / 20 20 0 0 LUBBOCK 89 50 80 44 / 20 20 0 0 DENVER CITY 87 47 77 44 / 20 20 0 10 BROWNFIELD 87 48 78 45 / 20 20 0 0 CHILDRESS 94 56 84 46 / 50 20 0 0 SPUR 89 56 83 47 / 20 20 0 0 ASPERMONT 91 62 87 49 / 20 20 0 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ021>023-027- 028-033-034-039. && 31
Hazardous weather outlook, Apr 8, 4:58 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 458 PM CDT WED APR 8 2015 TXZ021>044-092200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 458 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT A RISK OF STRONG SEVERE THUNDERSTORMS EXISTS THIS EVENING ACROSS WEST TEXAS. THE MOST SIGNIFICANT RISK IS ACROSS THE SOUTHEASTERN TEXAS PANHANDLE WHERE A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT. HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE ALSO POSSIBLE. A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN SOUTH PLAINS AND SOUTHWESTERN TEXAS PANHANDLE UNTIL 7 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS MAY DEVELOP SATURDAY AND SUNDAY OVER PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED EAST OF THE CAPROCK ESCARPMENT LATE THIS AFTERNOON INTO THIS EVENING.
In the hours before
Special weather statement, Apr 8, 6:56 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 656 PM CDT WED APR 8 2015 TXZ034-035-040-041-090030- LYNN TX-HOCKLEY TX-TERRY TX-LUBBOCK TX- 656 PM CDT WED APR 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOCKLEY...TERRY...WESTERN LUBBOCK AND WESTERN LYNN COUNTIES UNTIL 730 PM CDT... AT 653 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM 5 MILES SOUTHWEST OF WELLMAN TO 5 MILES NORTH OF LEVELLAND...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 50 TO 60 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. AREAS OF THICK BLOWING DUST WILL ACCOMPANY THESE STORMS AND WILL DROP VISIBILITIES TO A MILE OR LESS. LOCATIONS IMPACTED INCLUDE... LUBBOCK...LEVELLAND...BROWNFIELD...ABERNATHY...WOLFFORTH... SHALLOWATER...SLIDE...LUBBOCK SOUTH PLAINS MALL...REESE CENTER... LOCKETVILLE...NEW MOORE...MEADOW...SMYER... ROPESVILLE...NEW HOME...AND WELLMAN. LAT...LON 3296 10250 3370 10241 3383 10185 3297 10194 TIME...MOT...LOC 2353Z 242DEG 60KT 3334 10222
Local storm report, Apr 8, 7:10 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND GST 4 S LEVELLAND 33.52N 102.36W
04/08/2015 M76 MPH HOCKLEY TX MESONET
RECORDED BY WEST TEXAS MESONET.
&&
EVENT NUMBER LUB1500059
SCOBBLocal storm report, Apr 8, 7:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST REESE CENTER 33.59N 102.03W
04/08/2015 M62 MPH LUBBOCK TX MESONET
REPORTED BY WEST TEXAS MESONET.
&&
EVENT NUMBER LUB1500060
SCOBBSpecial weather statement, Apr 8, 7:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT WED APR 8 2015
TXZ026-090045-
CHILDRESS TX-
719 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILDRESS COUNTY UNTIL
745 PM CDT...
AT 719 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHILDRESS...MOVING NORTHEAST AT 60 MPH.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHILDRESS AND KIRKLAND.
LAT...LON 3474 10000 3443 10000 3433 10017 3433 10028
3441 10039
TIME...MOT...LOC 0019Z 229DEG 53KT 3443 10021
23Local storm report, Apr 8, 7:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
721 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
04/08/2015 M59 MPH LUBBOCK TX MESONET
REPORTED BY WEST TEXAS MESONET.
&&
EVENT NUMBER LUB1500061
SCOBBLocal storm report, Apr 8, 7:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST 4 S LEVELLAND 33.52N 102.36W
04/08/2015 M76 MPH HOCKLEY TX MESONET
RECORDED BY WEST TEXAS MESONET.
0705 PM TSTM WND GST REESE CENTER 33.59N 102.03W
04/08/2015 M62 MPH LUBBOCK TX MESONET
REPORTED BY WEST TEXAS MESONET.
0710 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
04/08/2015 M59 MPH LUBBOCK TX MESONET
REPORTED BY WEST TEXAS MESONET.
0716 PM TSTM WND GST 4 SSW LUBBOCK 33.53N 101.88W
04/08/2015 M76 MPH LUBBOCK TX NWS OFFICE
OBSERVED BY WIND SENSOR AT NWS OFFICE.
0720 PM TSTM WND GST 3 WNW LUBBOCK 33.59N 101.92W
04/08/2015 M63 MPH LUBBOCK TX MESONET
REPORTED BY WEST TEXAS MESONET.
&&
EVENT NUMBER LUB1500059 LUB1500060 LUB1500061 LUB1500062 LUB1500063
SCOBBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:08 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 37 min |
| Apr 8, 7:19 PM CDT | Special Weather Statement | LUB | Childress | 26 min |
| Apr 8, 7:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 29 min |
| Apr 8, 7:58 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 47 min |
| Apr 8, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 46 min |
| Apr 8, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 30 min |
| Apr 8, 9:02 PM CDT | Special Weather Statement | LUB | Cottle | 28 min |
| Apr 8, 9:15 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King, Stonewall | 15 min |
| Apr 8, 9:33 PM CDT | Special Weather Statement | LUB | Cottle, King | 12 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.